Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Having problem in lower stomach, feel pain in scrotum. Urine test shows infection. What treatment should be done?

I have broblem in my lower stomch near pubic area and feel pain also in scrotum . In urine test there is only infecton and urine is acidic but there is no pain during urination . Ultrasound report is also normal. But feels like mu tetical pouch is hang stiltly lower then normal.. Doc recomend me Rebonic DSR capsules with velgut & niftran capsule & citralka liquid. Still having the pain after 3 days of starting the medicines
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thanks for query.
You have Epididymo Orchitis.This is an infection of testicular Gland.
It may be a viral origin & then you get secondary infection.
A broad spectrum antibiotics with an anti inflammatory medicine & support to testicles with nicker will help you further.
It may take few days to resolve.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor